This patient support community is for discussions relating to Infectious Diseases,such as: MRSA, Staph, Herpes Zoster/Shingles, Varicella (chicken pox), Coxsackievirus, CMV, Foodborne/Waterborne, Meningitis, C diff and other
So I've been having welts since May. In April I was in the hospital with a massive bacterial infection that caused bronchitis and pneumonia. Got out, started getting welts. I attributed them to allergies. I have a lifelong history of allergies. I was almost the bubble girl when I was little. I was allergic to everything I ate touched or wore. After many years of testing and treatment I am down to a manageable few allergies that I know of: oranges, maple trees, grass, carbonated beverages, vicodin.
Last Tuesday went into the e.d. Had a foot long by six inch wide welt on my side. They gave me some prednisone and sent me on my way, saying if I developed more welts to see my doctor. Got new welts. Went to see my doctor this tuesday. They took some bloodwork. Showed I had an elevated white blood cell count and that my esinophils (sp.?) were in proper range, so it wasn't allergies she didn't think. Started on Keflex last night.
Now I have new welts on my hands and my side. Should I go see the doctor again? Is this keflex going to take care of the welts? Is this normal for a bacterial infection? What kind of questions should I be asking?
Can't stop sweating and I'm so pooped. And I also have this just general itchy feeling.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.